Advertisement

Israel Journal of Mathematics

, Volume 32, Issue 4, pp 356–362 | Cite as

A proof of Oseledec’s multiplicative ergodic theorem

  • M. S. Raghunathan
Article

Abstract

A new proof of a multiplicate ergodic theorem of Oseledec is presented in this paper.

Keywords

Diagonal Entry Ergodic Theorem Finite Limit Disjoint Cycle Unique Partition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Oseledec,A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obšč.19 (1968), 179–210; English Translation. Trans. Moscow Math. Soc.19 (1968), 197–231.MathSciNetGoogle Scholar
  2. 2.
    H. Furstenberg and H. Kesten,Products of random matrices, Ann. Math. Statist.31 (1960), 457–469.CrossRefMathSciNetGoogle Scholar
  3. 3.
    Y. Derriennic,Sur le théoreme ergodique sous-additif, C. R. Acad. Sci. Paris281A (1975), 985–988.MathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1979

Authors and Affiliations

  • M. S. Raghunathan
    • 1
  1. 1.School of MathematicsTata Institute of Fundamental ResearchColaba, BombayIndia

Personalised recommendations